# SDR AT9900892

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LEFT ELEVATOR UPPER SKIN AT XRS 218.8 CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED SKIN ON LEFT ELEVATOR AT XRS 218.8 IAW DC9 SRM 51-10-03, 55-03 FIG 14, AND 51-30.
